It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Diabetes Board Index
Board Index > Diabetes | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 7 of 7 for itching burning feet. (0.031 seconds)


... Ihave itching and burning feet. ... (4 replies)
Diabetes itching
Aug 13, 2008
... I use a lotion on my feet almost every day, but it's to keep my skin soft. ... (8 replies)
... visible sores and they are much smoother than they use to be. I go back to the Dr. for blood work again next week. I hope I can get him to listen to me about my feet and a few other problems I've been having. Does anyone think it would be better for me to an Endocrinoligst instead of my MD? ... (1 replies)

... I do still take my Neurontin, and Amitriptyline, but have noticed a huge improvement in my feet since I have been taking the Metformin. ... (2 replies)
... Yellowing of the eyes and itching are both listed side-effects of Zocor (simvastatin). Don't eait until the 15th to call your doctor on this. In fact, I would suggest you stop taking it until you see your doctor. This drug affects your liver. All the benefits of it are in the long-term, it doesn't treat amything acute. Diabetic neuropathy usually presents as a... (12 replies)
... Hello again, Thank you for all of your suggestions. I should start by explaining that I was diagosed with diabities the 1st.week of Dec. I had broken my foot and it wouldn't heal. I had been fighting that almorst a year,so my foot Dr. had tests taken ,and sure enough I had diabeties. I went to my Dr. and I am on oral medicine now. It seems to be working well for me. I... (4 replies)
... in the lower legs and feet and to some extent in my penis. ... (4 replies)




Pages: 1

All times are GMT -7. The time now is 10:48 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!